# SDR HNAA0400081

- Difficulty date: August 31, 2004
- Submitted: September 2, 2004
- Operation: Air carrier
- Aircraft: N848EN
- Make and model: Dhav DHC8311
- Aircraft serial: 331
- Aircraft time: 28,364 hours, 31,200 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: H

## Discrepancy

AT ROW NR 1 RED EMERGENCY FLOOR EXIT LIGHT IS OUT.  REMOVED AND REPLACED BULB, OPS CHECK GOOD.
